# SDR CA001106014

- Difficulty date: October 31, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Mtsbsi MU2B60
- Aircraft time: 9,638 hours
- System (JASC): 2150 · Cabin Cooling System
- Part: Turbine
- Part number: 7383843
- Condition: Seized
- Location: Air Conditioner
- Component: Air Conditionin, Mitsuelect, 035A630111
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) AS THE AIRCRAFT STARTED TO CLIMB THERE WAS SOME LIGHT SMOKE COMING INTO THE CABIN.. AFTER LANDING, MAINTENANCE PERSONNEL DETERMINED THAT THE AIR CYCLE MACHINE WAS NOT PRODUCING ENOUGH COLD AIR TO PUT THE BLEED AIR AT THE PROPER TEMPERATURE. ALL THE DUCTS WERE INSPECTED, THE AIR CYCLE MACHINE COOLING TURBINE WAS REPLACED.IT WAS DETERMINED THAT THE PILOT SELECTED THE MANUAL CABIN HEAT TO HIGH HEAT THEN PUT THE SELECTOR SWITCH TO OFF. WHEN THE SELECTOR SWITCH IS PUT TO OFF AFTER SELECTING HIGH HEAT IT TAKES THE PROTECTION TEMP LIMITER AND OVERTEMP SWITCH OUT OF THE SYSTEM.ALL THE PILOTS WERE SUBSEQUENTLY INFORMED ON HOW TO USE THE MANUAL HEAT SELECTOR PROPERLY.
